MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PLEXA PROMRI S 60; ICD LEAD

BIOTRONIK SE & CO. KG PLEXA PROMRI S 60; ICD LEAD
Model Number 402265
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
This lead shows intermittent oversensing.Lead remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
PLEXA PROMRI S 60
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24251576
Report Number1028232-2026-00597
Device Sequence Number20910300
Product Code NVY
UDI-Device Identifier04035479140014
UDI-Public(01)04035479140014(17)240831
Combination Product (Y/N)Y
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number402265
Device Catalogue Number402265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale